Vol. 78, No. 1, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Uniform subgroups and ergodic actions of exponential Lie groups

Robert Jeffrey Zimmer

Vol. 78 (1978), No. 1, 267–272
Abstract

We show that the restriction of an ergodic action of an exponential solvable Lie group to a uniform subgroup is still ergodic provided that the restriction to the commutator subgroup is ergodic. This complements similar results previously obtained for semi-simple and nilpotent Lie groups.

Mathematical Subject Classification 2000
Primary: 22D40
Secondary: 28D15
Milestones
Received: 21 February 1978
Published: 1 September 1978
Authors
Robert Jeffrey Zimmer